MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 +10MM PEG CTR SCREW METAGLENE; SHOULDER IMPLANT - SCREW

DEPUY IRELAND - 3015516266 +10MM PEG CTR SCREW METAGLENE; SHOULDER IMPLANT - SCREW
Catalog Number 130960010
Medical Device Problem Codes Difficult to Advance (2920); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the glenosphere screw would not lock into the metaglene collet.Everything was implanted and used according the the surgical technique, but when the surgeon went to tightent the screw into the metaglene it acted as if it was stripped.A good bite was not attainable and the screw would just keep spinning and not engage into the collet.Any excess bone was removed around the metaglene, so the surgeon did not see any interference with the head.The glenosphere had good fixation via the morse taper onto the metaglene, so the surgeon left it as that without tightening the screw.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product part#: 130960010/lot#: 3960093 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product part# 130960010/lot# 3960093 combination.

Brand Name
+10MM PEG CTR SCREW METAGLENE
Common Device Name
SHOULDER IMPLANT - SCREW
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18892939
Report Number1818910-2024-05660
Device Sequence Number20380656
Product Code PHX
UDI-Device Identifier10603295525134
UDI-Public10603295525134
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K203694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130960010
Device Lot Number3960093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexMale